MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE CARDIAC CATH PACK (CBCHQ)840; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE CARDIAC CATH PACK (CBCHQ)840; GENERAL SURGERY TRAY (KIT)
Model Number SAN11CBCHR
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
From the device history record, lot number 20190816-23-sh was manufactured on 08/16/2019.No exception was recorded in the device history record that could lead to the reported incident.The average linting data is 0.202g / 10 pieces.No sample was available for this investigation.The linting test data were within the acceptable range, therefore, the root cause could not be determined from this investigation.The complaint information was informed to the relevant sectors for their awareness.There is no action taken at this time, however, we will continue to monitor the trend of this type of incident.According to our supplier, or towels are made of cotton, so cotton fiber is born.Our supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10 pieces).In the folding process, supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.
 
Event or Problem Description
Based on information received from the customer reportedly some of the towels in the cath packs have a noticeable abundance of lint on the towels.

Brand Name
CARDIAC CATH PACK (CBCHQ)840
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key9859662
Report Number1423537-2020-00439
Device Sequence Number3257902
Product Code LRO
UDI-Device Identifier10888439004267
UDI-Public10888439004267
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAN11CBCHR
Device Catalogue NumberSAN11CBCHR
Device Lot Number369759
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2020
Initial Report FDA Received Date03/20/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient Weight115